# SDR 2008UALA06104

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 45,817 hours, 28,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 10621533
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

R INERTIAL REFERENCE SYSTEM FAILURE.  RTFL.  REPLACED NR 2 ADC.  CHECKS OKAY.
